Gary L. Miller's Publications

Sorted by DateClassified by Research CategoryClassified by Author Last Name

Sums of Divisors, Perfect Numbers, and Factoring

Eric Bach, Gary L. Miller, and Jeffrey Shallit. Sums of Divisors, Perfect Numbers, and Factoring. SIAM J. Comput., 15(4):1143–1154, November 1986.

Download

[PDF]355.0kB  

Abstract

(unavailable)

BibTeX

@article{BMS86,
     author="Eric Bach and Gary L. Miller and Jeffrey Shallit",
     title="Sums of Divisors, Perfect Numbers, and Factoring",
     year="1986",
     pages="1143--1154",
     Journal="SIAM J. Comput.",
     volume="15",
     number="4",
     month="November",
     bib2html_rescat = {Computational Number Theory},  
}

Generated by bib2html.pl (written by Patrick Riley ) on Fri Dec 01, 2017 16:55:15